MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Gastroenterology · 1992

Combined nitrofurantoin toxicity to liver and lung.

Reinhart H H, Reinhart E, Korlipara P, Peleman R

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Nitrofurantoin is an antibiotic commonly used for prophylaxis and treatment of urinary tract infections. Pulmonary and hepatic toxicity are rare side effects of this agent. The simultaneous occurrence of pulmonary fibrosis and chronic active hepatitis in a patient undergoing long-term nitrofurantoin therapy is reported. The presence of pulmonary toxicity was evidenced by infiltrates on chest radiographs and impaired diffusion capacity during pulmonary function tests. Prolonged elevation of liver enzyme concentrations together with the presence of increased antibody titers (anti-smooth muscle antibody, antinuclear antibody) was suggestive of chronic hepatitis, a diagnosis corroborated by liver biopsy findings. After discontinuation of nitrofurantoin therapy, the patient had a full recovery. The infiltrates initially found on chest radiographs disappeared, and laboratory parameters normalized without the need for corticosteroid therapy.

Для цитирования: Reinhart H H, Reinhart E, Korlipara P, Peleman R. Combined nitrofurantoin toxicity to liver and lung.. Gastroenterology. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.